Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Divergence in right-angled Coxeter groups
HTML articles powered by AMS MathViewer

by Pallavi Dani and Anne Thomas PDF
Trans. Amer. Math. Soc. 367 (2015), 3549-3577 Request permission

Abstract:

Let $W$ be a $2$-dimensional right-angled Coxeter group. We characterise such $W$ with linear and quadratic divergence, and construct right-angled Coxeter groups with divergence polynomial of arbitrary degree. Our proofs use the structure of walls in the Davis complex.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F65, 20F55
  • Retrieve articles in all journals with MSC (2010): 20F65, 20F55
Additional Information
  • Pallavi Dani
  • Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803
  • Anne Thomas
  • Affiliation: School of Mathematics and Statistics, University of Glasgow, 15 University Gardens, Glasgow G12 8QW, United Kingdom
  • Received by editor(s): February 13, 2013
  • Received by editor(s) in revised form: June 12, 2013
  • Published electronically: October 1, 2014
  • Additional Notes: The first author was supported in part by Louisiana Board of Regents Support Fund Contract LEQSF(2011-14)-RD-A-06 and NSF Grant No. DMS-1207868
    This research of the second author was supported in part by ARC Grant No. DP110100440, and the second author was also supported in part by an Australian Postdoctoral Fellowship
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 367 (2015), 3549-3577
  • MSC (2010): Primary 20F65; Secondary 20F55
  • DOI: https://doi.org/10.1090/S0002-9947-2014-06218-1
  • MathSciNet review: 3314816